| Model Number |
IFNT585 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
06/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient's weight is unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the patient had an infection at the implant site with bleeding and pyorrhea requiring implant removal.It was not indicated that patient would return for additional appointments.Tooth #16.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Additional information added to sections below: h6: added 1690 - abscess as patient code.
Event or Problem Description
An abscess was also reported in addition to the infection, pyorrhea and bleeding.